# SDR K452011F00000

- Difficulty date: March 2, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N82DT
- Make and model: Cessna 501
- Aircraft serial: 5010289
- Engine: Pwa JT15D1A
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 552550023
- Condition: Cracked
- Location: Speedbrk Door
- Part time: 5,162 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE RT LOWER SPEED BRAKE LOWER STIFFENER WAS FOUND CRACKED AT MID SPAN.  THE COMPONENT WAS REPLACED IAW THE SRM.  CAUSE UNKNOWN.
